# SDR SWAA2023050242755

- Difficulty date: April 28, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 17,344 hours, 8,564 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PANEL HAND HELD FLASH LIGHT TEST RED<[01] R&R AFT HAND HELD FLASH LIGHT BATTERY IAW AMM  25-64-00; OPS CHK OK
